# SDR ZZDA2010550

- Difficulty date: October 28, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LEADING EDGE SKIN, STA 196.663 TO 205.663, DENTED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B737 SRM 55-30-01 REPAIR 1.
